Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 4, 2010, 7:31 PM CDT for Clark County, Scotland County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2010, 7:31 PM CDT (00:31 UTC)
- Expired
- Jun 5, 2010, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 162 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 8:03 PM CDT | FLASH FLOOD | 2 Wsw Kahoka, MO | WATER OVER MANY SECONDARY ROADS. STREAMS AND CREEKS ARE OUT OF THEIR BANKS. |
| Jun 4, 8:03 PM CDT | HEAVY RAIN 3 | 2 Wsw Kahoka, MO | 1.90 INCHES OCCURRED IN THE PAST 2 HRS. |
| Jun 4, 9:23 PM CDT | FLASH FLOOD | Kahoka, MO | WATER OVER ROUTES 81 AND 136. WATER OVER ROADS COUNTY WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1395 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
591
WGUS53 KDVN 050031
FFWDVN
MOC045-199-050630-
/O.NEW.KDVN.FF.W.0009.100605T0031Z-100605T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT FRI JUN 4 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF KAHOKA...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF MEMPHIS...
* UNTIL 130 AM CDT SATURDAY
* AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANGER...
KAHOKA...MEMPHIS...LURAY AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED.
FLASH FLOODING MEANS WATER WILL RISE RAPIDLY TO LEVELS CAUSING A
THREAT TO LIFE AND PROPERTY. TAKE IMMEDIATE PRECAUTIONS.
FLASH FLOODING IS LIKELY ON HONEY CREEK....AND ALONG THE WYACONDA
RIVER.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4061 9174 4058 9169 4055 9169 4053 9162
4051 9162 4046 9157 4045 9153 4041 9153
4037 9145 4025 9150 4026 9195 4031 9196
4030 9235 4060 9236
$$
122 follow-up statements
433
WGUS73 KDVN 050349
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1049 PM CDT FRI JUN 4 2010
MOC045-199-050630-
/O.CON.KDVN.FF.W.0009.000000T0000Z-100605T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-SCOTLAND MO-
1049 PM CDT FRI JUN 4 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SCOTLAND AND CLARK COUNTIES...
AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR KAHOKA PRODUCING LOCALIZED HEAVY RAIN AND ADDING
TO THE ONGOING FLASH FLOODING OVER THE WARNED AREA. LOCAL LAW
ENFORCEMENT REPORTED WATER OVER MANY ROADS AND FLOODED DRAINAGE
DITCHES IN THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEMPHIS...GRANGER...KAHOKA...LURAY AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL THUNDERSTORMS MOVING EAST ALONG THE IOWA AND MISSOURI
BORDER WILL IMPACT THE WARNED AREA WITH ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 2 INCHES THROUGH 2 AM CDT. THIS AMOUNT OF RAINFALL WILL
AGGRAVATE ONGOING FLOODING SITUATIONS...OR EVEN CREATE NEW ONES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLASH FLOODING IS LIKELY ON THE WYACONDA AND LITTLE FOX RIVERS....AS
WELL AS HONEY AND BEAR CREEKS.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.
&&
LAT...LON 4061 9174 4058 9169 4055 9169 4053 9162
4051 9162 4046 9157 4045 9153 4041 9153
4037 9145 4025 9150 4026 9195 4031 9196
4030 9235 4060 9236
$$
12384
WGUS73 KDVN 050628
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 AM CDT SAT JUN 5 2010
MOC045-199-050633-
/O.EXP.KDVN.FF.W.0009.000000T0000Z-100605T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-SCOTLAND MO-
128 AM CDT SAT JUN 5 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 AM CDT FOR SCOTLAND AND
CLARK COUNTIES...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.
THE THUNDERSTORMS HAVE ENDED FOR THE TIME BEING OVER THE AREA AND NO
FURTHER REPORTS OF FLOODING HAVE BEEN RECEIVED.
THUNDERSTORMS ARE EXPECTED TO MOVE BACK INTO CLARK AND SCOTLAND
COUNTIES LATER TONIGHT. CONDITIONS ARE FAVORABLE FOR LOCALLY HEAVY
RAINS WITH THE NEXT ROUND OF STORMS. THE 1 TO OVER 3 INCHES OF RAIN
THE FELL OVER NORTHERN SCOTLAND AND THE NORTHEASTERN HALF OF CLARK
COUNTIES FRIDAY EVENING HAS SATURATED THE GROUND. ANY ADDITIONAL
HEAVY RAINS LATE TONIGHT WILL LIKELY RESULT IN MORE FLASH FLOODING.
LAT...LON 4061 9174 4058 9169 4055 9169 4053 9162
4051 9162 4046 9157 4045 9153 4041 9153
4037 9145 4025 9150 4026 9195 4031 9196
4030 9235 4060 9236
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:04 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jun 4, 3:04 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
304 PM CDT FRI JUN 4 2010
.SYNOPSIS...
12Z UA ANALYSIS HAS A WEAK SHORTWAVE ACROSS EASTERN IOWA HELPING TO
DRIVE A DECAYING MCS. ANOTHER SHORTWAVE WAS OVER NEBRASKA/KANSAS AT
H7. SATELLITE SHOWED THE SECOND SHORTWAVE HAD SOME CONGESTUS CLOUDS
ASSOCIATED WITH IT. THE SUBSIDENCE CLEAR AREA BEHIND THE MCS HAS
FILLED WITH DIURNAL CLOUDS DUE TO FORCING ALONG THE APPROACHING
FRONT. RADAR CONTINUES TO SHOW SHRA/TSRA FESTERING AND REDEVELOPING
IN THE 1.5 PWS FROM SOUTHERN LAKE MICHIGAN BACK TO THE IA/MO BORDER.
18Z SFC ANALYSIS HAD THE WEAK FRONT FROM NEAR KLSE BACK TO KFNB. DEW
POINTS WERE IN THE 60S WITH 70S POOLING ALONG THE FRONT AND
ADVECTING IN FROM THE SOUTHERN PLAINS.
&&
.SHORT TERM...TONIGHT AND SATURDAY...
THE COMBINATION OF REAL DATA THROUGH EARLY AFTERNOON AND MODEL DATA
IS VERY SOBERING. THE ATMOSPHERE IS PRIMED FOR CONVECTION BUT AN
APPARENT LACK OF A TRIGGER IS PREVENTING TSRA DEVELOPMENT ACROSS
IOWA. LIFT TOOL SUGGESTS TSRA INITIATION IN THE NEXT FEW HRS ACROSS
SOUTHERN IOWA THAT WOULD TRANSLATE INTO THE SOUTHERN HALF OF THE
CWFA. PWS WERE ALREADY IN EXCESS OF 1 INCH AND HAVE INCREASED TO 1.5
INCHES AS MOISTURE POOLS AHEAD OF THE FRONT. ADDITIONALLY...ALL
MODELS PUSH PWS IN EXCESS OF 2 INCHES LATE TONIGHT/SATURDAY. THE
QUESTION IS NOT IF BUT WHERE THE HEAVY RAIN FALLS.
IN THE IMMEDIATE SHORT TERM...ONCE CONVECTION FIRES THERE WILL BE A
SEVERE THREAT WITH POSSIBLY DISCRETE HP SUPERCELLS. PRECIPITATION
LOADING WOULD GIVE THE POTENTIAL FOR DAMAGING WINDS. THIS SEVERE
THREAT WILL BE POSSIBLE ONLY FOR 3 TO 4 HRS BEFORE IT TRANSLATES
OVER TO A HEAVY RAIN THREAT.
VARIOUS TOOLS/TECHNIQUES POINT TO A SIGNIFICANT MCS DEVELOPING LATE
THIS AFTERNOON/EVENING. IF IT DEVELOPS ALONG THE IA/MO BORDER AS
SUGGESTED...THEN THE CWFA WILL EXPERIENCE VERY HEAVY RAINFALL. AS A
RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL BUT THE HIGHWAY
20 CORRIDOR. CORFIDI VECTORS SUGGEST AN ESE MOVEMENT TO THE STORMS
WITH BACKWARD PROPAGATION THE SAME DIRECTION. THUS TRAINING OF
STORMS IS LIKELY. STORMS WILL ALSO BE VERY EFFICIENT PRECIPITATION
PRODUCERS SO 2 INCH/HR RATES ARE POSSIBLE.
THE HEAVY RAIN WILL CONTINUE INTO SATURDAY MORNING WITH A MATURE MCS
OVER THE CWFA. SLOW MOVEMENT AND BOUNDARIES SHOULD ALLOW RAIN TO
CONTINUE THROUGH THE AFTERNOON HOURS BUT POSSIBLY NOT AS WIDESPREAD.
RIGHT NOW...A WIDESPREAD 1 TO 2 INCH RAINFALL IS LIKELY ACROSS THE
AREA. AN AXIS OF 3-6 INCHES IS EXPECTED SOMEWHERE BETWEEN I-80 AND
HWY 34. THERE IS A VERY REAL POSSIBILITY OF LOCALIZED RAINFALL
AMOUNTS IN EXCESS OF 6 INCHES BY SATURDAY EVENING.
...08...
.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...
EXTREMELY ACTIVE CONVECTIVE WEATHER WILL DOMINATE THE EXTENDED ONCE
AGAIN...WITH OUR ON GOING POTENTIAL MAJOR EVENT ENDING EARLY
SATURDAY EVENING...WITH THE THUNDERSTORM ACTIVITY MOVING EAST...AND
HIGH PRESSURE MOVING IN FROM THE WEST. AFTER MIDNIGHT...DRY
CONDITIONS SHOULD PREVAIL...BUT WILL KEEP SOME LOW POPS IN CASE IT
SLOWS A BIT MORE THAN FORECAST.
SUNDAY INTO MONDAY...HIGH PRESSURE AND PLEASANT CONDITIONS WILL BE
FORECAST...WITH HIGHS IN THE UPPER 70S TO LOWER 80S...AND LOWS IN
THE MID 50S TO LOWER 60S. THAT SAID...ON SUNDAY AFTERNOON IN THE
NORTH...A SLIGHT CHANCE FOR PM SHOWERS AND STORMS WILL EXIST AS COLD
AIR ALOFT WRAPS AROUND THE GREAT LAKES AND COMBINES WITH A SHORT
WAVE TROF. IF THIS FEATURE SHIFTS ANY FARTHER SOUTH...POPS MAY BE
NEED FOR MORE OF THE REGION. BY MONDAY EVENING AND OVERNIGHT...THE
NEXT SERIES OF MCS ACTIVITY SHOULD BEGIN AFFECTING THE WEST. THIS
THEN SETS UP ANOTHER MAJOR EVENT.
LATE MONDAY NIGHT...TUESDAY AND TUESDAY NIGHT...A REPEAT OF TONIGHT
INTO TOMORROW/S EVENT SEEMS ON TRACK...WITH ANOTHER WAVE MOVING
THROUGH THE UPPER FLOW...ALONG THE EDGE OF AN INTENSE HEAT DOME OVER
THE CENTRAL PLAINS. THIS WILL LIKELY FUEL ANOTHER POWERFUL SERIES OF
MCS ACTIVITY...WITH BOTH SEVERE POSSIBILITIES...AND A RETURN OF
FLASH FLOOD THREATS LIKELY. RIVERS ON THE RISE ALREADY...WITH LIKELY
BE PUSHED HIGHER BY THIS SERIES OF EVENTS.
WEDNESDAY INTO THURSDAY...ANOTHER SHORT WAVE SURFACE HIGH IS
FORECAST TO AFFECT THE REGION...WITH PLEASANT CONDITIONS. THURSDAY
NIGHT INTO FRIDAY...I HAVE KEPT IT DRY...BUT THIS MAY BE THE NEXT
PERIOD OF ACTIVE WEATHER AS THE FLOW SHOWS SIGNS OF ENERGY
FLATTENING THE WESTERN RIDGE...PER THE ECMWF SOLUTION. OF
INTERESTING NOTE...THE EC REMAINS CONSISTENT IN DRAWING A
SUBTROPICAL LOW OVER THE MIDWEST. THIS HAS BEEN INDICATED BY THAT
MODEL FOR 3 DAYS NOW...AND REPRESENTS A WORSE CASE SCENARIO FOR OUR
SOAKED CWA.
...ERVIN...
&&
.AVIATION...
ATMOSPHERE IS PRIMED FOR TSRA DEVELOPMENT. 18Z TAFS ARE VFR WITH
EITHER VCTS OR CB WORDING THROUGH EARLY EVENING. AN MCS/MCC WILL
DEVELOP TONIGHT AND MOVE ACROSS THE AREA THROUGH 00Z/06. HEAVY RA WL
BE SEEN WITH NUMEROUS TSRA. CURRENT TAFS DROP VSBYS TO 3-5SM AFT
06Z/05 WITH 2KFT CIGS. THERE IS A VERY REAL POSSIBILITY THAT
KBRL/KCID/KMLI WILL SEE VSBYS AOB 1SM AND CIGS ARND 1KFT OR LOWER IN
STRONGER TSRA. RAINFALL RATES OF 2 INCHES/HR ARE POSSIBLE AT TIMES
06Z-18Z AS STORMS TRAIN OVER THE SAME AREAS. ...08...
&&
.HYDROLOGY...
AN ACTIVE WEATHER PATTERN WILL BE SEEN ACROSS THE REGION. A HEAVY
RAIN EVENT WILL IMPACT THE AREA TONIGHT INTO SATURDAY WITH ANOTHER
HEAVY RAIN EVENT POSSIBLE MONDAY NIGHT INTO TUESDAY NIGHT. IF
CURRENT INFORMATION IS CORRECT...AT LEAST ONE AND POSSIBLY TWO
MODERATE TO HEAVY RAIN EVENTS ARE POSSIBLE LATE NEXT WEEK.
THE EXACT IMPACT TO AREA WATERWAYS IS NOT FULLY KNOWN BUT MODERATE
TO SIGNIFICANT RISES WILL OCCUR. FLOODING ON SMALLER TRIBUTARY
RIVERS IS LIKELY. EMERGENCY MANAGERS AND ANYONE LIVING NEAR OR WITH
INTERESTS ALONG AREA RIVERS AND STREAMS SHOULD PAY ATTENTION TO BOTH
WEATHER AND RIVER FORECASTS OVER THE NEXT 7 DAYS.
..08...
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
EVENING FOR BENTON-CEDAR-CLINTON-DES MOINES-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
EVENING FOR BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-
MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
EVENING FOR CLARK-SCOTLAND.
&&Hazardous weather outlook, Jun 4, 2:25 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 225 PM CDT FRI JUN 4 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-051000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 225 PM CDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WITH HEAVY RAIN...AND POTENTIALLY FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY SOUTHEAST OF A IOWA CITY...TO DUBUQUE IOWA LINE. WHILE THESE THUNDERSTORMS SHOULD NOT BE AS WIDESPREAD AS THOSE EXPECTED LATER TONIGHT...THEY MAY PRODUCE ISOLATED VERY HEAVY RAINFALL AMOUNTS. IN ADDITION...THE HOT AND HUMID AIR AND WIND SHEAR WILL ALLOW FOR SOME SUPERCELL THUNDERSTORMS THROUGH MID EVENING...WHICH COULD PRODUCE LARGE HAIL AND DAMAGING WINDS...AND POSSIBLY AN ISOLATED TORNADO. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. AS THUNDERSTORMS BECOME MORE WIDESPREAD OVERNIGHT THE HEAVY RAINFALL THREAT WILL ALSO INCREASE. SEVERAL INCHES OF RAIN IS LIKELY WHERE THUNDERSTORMS TRAIN ALONG A NEARLY STALLED BOUNDARY. AT THIS TIME THE GREATEST RISK FOR SEVERE WEATHER AND FLASH FLOODING IS ALONG AND SOUTH OF HIGHWAY 30. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY EVENING FOR LOCATIONS SOUTH OF VINTON IOWA...TO LANARK ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTH OF HIGHWAY 30 SATURDAY AND SATURDAY EVENING. DAMAGING THUNDERSTORM WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER THREATS. LOCALLY HEAVY RAINS WITH FLASH FLOODING IS ALSO POSSIBLE. A STALLED FRONT EXTENDING FROM SOUTHERN IOWA INTO ILLINOIS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. THUNDERSTORMS ARE EXPECTED TO BE ONGOING NEAR THE FRONT SATURDAY MORNING. THESE STORMS SHOULD WEAKEN BY LATE MORNING AND RE-DEVELOP DURING THE AFTERNOON AND CONTINUE INTO THE EVENING. THE THUNDERSTORMS ARE EXPECTED TO DIMINISH FROM NORTHWEST TO SOUTHEAST OVERNIGHT SATURDAY AS THE SURFACE FRONT MOVES SOUTHEAST. THERE IS A CHANCE OF MORE THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY NIGHT. IT IS TOO SOON TO DETERMINE THE THREAT OF SEVERE WEATHER WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MAINLY TONIGHT. HAASE/DLF
In the hours before
Local storm report, Jun 4, 5:50 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
550 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 3 S PRAIRIE CITY 40.58N 90.46W
06/04/2010 MCDONOUGH IL EMERGENCY MNGR
INTERSECTION OF 2100N AND 2300E OR 2.5 MILES SOUTH OF
PRAIRIE CITY. 1 POWER POLE BROKEN OFF AND 5-6 LEANING.
&&Local storm report, Jun 4, 5:51 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL MEMPHIS 40.46N 92.17W
06/04/2010 E0.88 INCH SCOTLAND MO BROADCAST MEDIA
ALONG WITH HEAVY RAIN.
0549 PM TSTM WND GST MEMPHIS 40.46N 92.17W
06/04/2010 E50 MPH SCOTLAND MO BROADCAST MEDIA
&&
LEGROLocal storm report, Jun 4, 6:06 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 SW BONAPARTE 40.68N 91.83W
06/04/2010 E1.00 INCH VAN BUREN IA COUNTY OFFICIAL
PENNY TO QUARTER SIZE HAIL.
&&
12Local storm report, Jun 4, 6:34 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
634 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 9 E MACOMB 40.47N 90.51W
06/04/2010 M0.25 INCH MCDONOUGH IL LAW ENFORCEMENT
JCT ILLINOIS 41 AND US 136.
0630 PM HEAVY RAIN 9 E MACOMB 40.47N 90.51W
06/04/2010 U0.00 INCH MCDONOUGH IL LAW ENFORCEMENT
JCT ILLINOIS 41 AND US 136. NEAR ZERO VISIBILITY IN HEAVY
RAIN.
&&Local storm report, Jun 4, 7:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL GALVA 41.17N 90.04W
06/04/2010 M0.75 INCH HENRY IL LAW ENFORCEMENT
DIME SIZED HAIL.
&&Local storm report, Jun 4, 7:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
722 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL GALVA 41.17N 90.04W
06/04/2010 E1.75 INCH HENRY IL TRAINED SPOTTER
0721 PM TSTM WND GST GALVA 41.17N 90.04W
06/04/2010 E60 MPH HENRY IL TRAINED SPOTTER
&&
LEGROThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:11 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 64 min |
| Jun 4, 8:22 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 39 min |
| Jun 4, 9:48 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 41 min |
| Jun 5, 4:35 AM CDT | River Flood Warning | DVN | Clark | 35 hr |
| Jun 5, 9:50 AM CDT | River Flood Warning | DVN | Clark | 11 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.